# SDR SWIA202055967

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO FLOOR MACHINED BRACKET AT FS 533.00 BETWEEN STGR 23L Â€“ 22L   (C-CHECK) RO 2/5/2021   REPLACED FWD CARGO FLOOR MACHINED BRACKET AT FS533 BETWEEN STGR23L-STGR22L WITH NEW. REF CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. PRESSURE CHECK GOOD.
